# SDR HEEA076394

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,924 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A1110
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE IS CRACKED.
